Results 1 to 4 of 4
  1. #1
    crazyninja is offline New Member
    Join Date
    Apr 2013
    Posts
    7

    Quick question...

    I have hayfever and it is kicking off...can taking an antihistamine affect anavar ?

  2. #2
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,509
    Not likely.

  3. #3
    marcus300's Avatar
    marcus300 is offline ~Retired~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Jan 2005
    Location
    ENGLAND
    Posts
    40,922
    You'll be fine

  4. #4
    qscgugcsq's Avatar
    qscgugcsq is offline Anabolic Member
    Join Date
    Aug 2012
    Posts
    2,028
    Very very few meds may interfer with anavar .
    Dont sweat it...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •